Diabetes Type 2 and HBP

Discussion in 'General Health & Wellness' started by IceRaven3, Mar 28, 2014.

  1. IceRaven3

    IceRaven3 Member

    I have to take Lantus injections for my blood sugar, but yesterday my doctor added Bayella, 10 mg, to the mix. I feel really zoned out! Anybody else take this? Also taking Nadolol for esophageal variances, and Losartan/hydrochlorathiazide for blood pressure. They don't seem to be doing anything at ALL! I wish I knew what to do! I'm supposed to lose weight, and when I do, get a double knee replacement. That's IF my platelets agree. They are 47! Far too low! Liver disease, diabetes, bone on bone knees, HBP, AND fibromyalgia! Just shoot me!
  2. mbofov

    mbofov Active Member

    That's a lot of meds you're on and I'm not familiar with any of them. Have you looked into seeing an integrative medicine doctor? They are generally much more knowledgable about nutrition and supplements than standard M.D.s and perhaps they could get you off of some of these meds, or advise as to possible supplements and diet changes you could make so you could get off of them. acam.org is a website for IM doctors. There's a search feature ("physician+link") at the top of the page under "Health resources" where you can find practitioners in your area.

    Mary
  3. louisd

    louisd Member

    Seriously you need to go back to your GP and ask him to explain to you what living with diabetes means and what markers he and yourself can use to monitor your condition. Guidelines have been written about the best way to treat diabetes, and the most important factor was patient awareness of their condition.